# SDR 20001113SH021

- Difficulty date: August 17, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N407AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 407
- Aircraft time: 14,332 hours, 14,726 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spacer
- Part number: D610372
- Condition: Cracked
- Location: Lt Mlg
- Part time: 14,726 cycles
- Component: Lt Mlg, Rotol
- Component part number: D231890009
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - ON LEFT MAIN LANDING GEAR, THE SPACER ABOVE THE SWINGING LEVER IS CRACKED.  DISCREPANCY FOUND DURING PERFORMANCE OF FCD E2-32-004, VISUAL INSPECTION OF LANDING GEAR SWINGING LEVER SPACER.  PART REPLACED, BEFORE NEXT SCHEDULED FLIGHT.  (X)
